Mathematics

[6081] Über die Annäherung algebraischer Zahlen durch periodischen Algorithmen

Kurt Mahler Krefeld

TBD mathscidoc:1701.33865

Acta Mathematica, 68, (1), 300-300, 1937.12
[ Download ] [ 2017-01-08 20:31:10 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6082] Johannes Malmquist in memoriam

Åke Pleijel

TBD mathscidoc:1701.331051

Acta Mathematica, 88, (1), ix-xii, 1952.12
[ Download ] [ 2017-01-08 20:31:35 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6083] Wohlordnung

Franz Von Krbek Greifswald

TBD mathscidoc:1701.331109

Acta Mathematica, 93, (1), 313-316, 1955.12
[ Download ] [ 2017-01-08 20:31:42 uploaded by actaadmin ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6084] A generalized definition of Caputo derivatives and its application to fractional ODEs

LEI LI Jian-Guo Liu

Classical Analysis and ODEs mathscidoc:1905.05001

SIAM J. Math Anal, 50, 2867-2900, 2018
[ Download ] [ 2019-05-10 00:08:30 uploaded by jianguo ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6085] the lp aleksandrov problem for origin-symmetric polytopes

Yiming Zhao Massachusetts Institute of Technology

Convex and Discrete Geometry mathscidoc:1908.40001

Proceedings of the American Mathematical Society, 2019
[ Download ] [ 2019-08-20 21:51:48 uploaded by henryforever14 ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved